# SDR UPS06848712

- Difficulty date: November 15, 2006
- Submitted: November 22, 2006
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT VERY DIM.  REMOVED AND REPLACED EMERGENCY LIGHTING BATTERY AND UNIT IAW MM 33-50-01-2-4.  OPS CHECK GOOD.
